# SDR R61A20110221

- Difficulty date: August 16, 2011
- Submitted: August 16, 2011
- Operation: Air carrier
- Aircraft: N175HQ
- Make and model: Emb ERJ 190-100 LR
- Aircraft serial: 19000216
- Aircraft time: 7,639 hours, 5,200 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Unknown
- Condition: Malfunctioned
- Location: L1 Door
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CREW REPORTED L-1 DOOR WAS DIFFICULT TO ARM/DISARM.  MAINTENANCE PERFORMED FUNCTIONAL CHECK OF L-1 DOOR PER EMB AMM, AND REPORTED NO DISCREPANCIES WERE FOUND.
